# SDR FDEA200911274206

- Difficulty date: November 27, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bushing
- Part number: 112N70223
- Condition: Corroded
- Location: Brace Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PYLON DIAGONAL BRACE FITTING " WING SIDE" HAS MIGRATING BUSHINGS. REMOVED 2 EA BUSHINGS IAW SOPM 20-50-03 FOUND CORROSIONS IN LUG BORE, REAMED LUG TO A FINAL DIAMETER OF 1.640 IN. AND HFEC FOUND NO DAMAGE OR DEFECTS IAW NTM 51-00-00 PT6 FIG 11 COMPLIED WITH EA F-5740-131546.  THIS  A MAJOR 'A' REPAIR
